Home PROGRAM Scientific Program

Scientific Program

* It is based on the local time of Seoul, Korea. (UTC/GMT +9:00)

*October 5 (Wednesday) Day 1 Program will be released with pre-congress programs

- Tutorial Program (HBP), Technical Session (Fluorescence), Hands-on course

Hands-on Workshop Poster Download *Pre-registered program

Robotic Surgery
It would be a great opportunity to experience Intuitive’s latest technology. Da Vinci Xi, and SP systems throughout hands-on sessions. We would like to ask for the participation of fellows interested in robotic assisted surgery for their future surgical practice.
Date October 5 (Wed), 10:00-15:10 Venue Pusan National University Clinical Trails Center
Max. 20 People Accommodation X
Eligibility Qualification Fellow (Recommended for those with no experience or with fewer than 50 surgeries using the robotic XP or SP system)
System 1 SP system, 1 Xi system
Overview Time Duration Subject Lead
9:00-9:15 15 min Welcome & Introduction Intuitive
9:00-9:20 5 min Change into scrubs
9:20-10:00 40 min On-site basic program for da Vinci system (dry lab)
  • ·System Overview
  • ·Surgeon Console Simulation
  • ·Port placement & Docking
  • ·Use of EndoWrist instruments
10:00-12:00 2 hr Hands-on (wet lab) Tutors
Xi system
  • ·Medial-to-lateral mobilization of colon & inferior mesenteric artery ligation
  • ·Pelvic dissection & rectal division using robotic stapler
  • ·Intracoporeal anastomosis using robotic stapler
  • ·Partial gastric resection using robotic stapler
  • ·Cholecystectomy
  • ·Liver resection
SP system
  • ·Medial-to-lateral mobilization of colon & inferior mesenteric artery ligation
  • ·Pelvic dissection of rectum
  • ·Cholecystectomy
  • ·Intracoporeal suture anastomosis
  • ·Thyroidectomy
  • ·Renal vessel skeletonization
12:00 - 13:00 1 hr Lunch break
13:00-15:00 2 hr Hands-on (wet lab)
Xi system
  • ·Medial-to-lateral mobilization of colon & inferior mesenteric artery ligation
  • ·Pelvic dissection & rectal division using robotic stapler
  • ·Intracoporeal anastomosis using robotic stapler
  • ·Partial gastric resection using robotic stapler
  • ·Cholecystectomy
  • ·Liver resection
SP system
  • ·Medial-to-lateral mobilization of colon & inferior mesenteric artery ligation
  • ·Pelvic dissection of rectum
  • ·Cholecystectomy
  • ·Intracoporeal suture anastomosis
  • ·Thyroidectomy
  • ·Renal vessel skeletonization
15:00-15:10 10 min Wrap up
Tutors
[HBP] [Colorectal] [Upper GI] [Thyroid & Endocrine] [Colorectal]
Dai Hoon Han
(Severance Hospital, Yonsei University)
Gyung Mo Son
(Pusan National Univsersity Yangsan Hospital)
Ji Yeong An
(Samsung Medical Center, Sungkyunkwan University)
Kwangsoon Kim
(The Catholic University of Korea Seoul St. Mary’s Hospital)
Gyoung Tae Noh
(Ewha Womans University Seoul Hospital)

Tutorial session (HBP)

Crash course in MIS PD
Date & Time October 5 (Wed), 13:30-15:00 Place Bexco Room 2
Chairs Yoo-Seok Yoon (Seoul National University Bundang Hospital, Korea)
Hee Joon Kim (Chonnam National University Hospital, Korea)
Speakers
  1. 1.The essential anatomy of MIS PD - methods of approach and anatomical variations
    Yuichi Nagakawa (Tokyo Medical University, Japan)
  2. 2.Exposure of the operative field to facilitate easy resection in MIS PD
    Jung Woo Lee (Hallym University Medical Center, Korea)
  3. 3.Laparoscopic PJ and CJ
    P. Senthilnathan (Gem Hospital and Research Centre, India)
  4. 4.Technical tips in resection during robotic PD
    Jae-hoon Lee (Asan Medical Center, Korea)
Crash course in MIS RHH
Date & Time October 5 (Wed), 15:20-16:50 Place Bexco Room 2
Chairs Chi Young Jeong (Gyeongsang National University Hospital, Korea)
Ju Ik Moon (Konyang University Hospital, Korea)
Speakers
  1. 1.Indications, patient preparation, trocar insertion, and field visualization in Lap RHH
    Youngmok Park (Pusan National University Hospital, Korea)
  2. 2.Energy device selection - CUSA vs. harmonic vs. other
    Gyu-Seong Choi (Samsung Medical Center, Korea)
  3. 3.Glissonean approach vs. Individual hilar approach and the hanging maneuver during laparoscopic and robotic liver resection
    Jin Hong Lim (Gangnam Severance Hospital, Korea)
  4. 4.Robotic hepatectomy
    YoungRok Choi (Seoul National University Hospital, Korea)

Technical Session (Florescent)

Fluorescence-guided surgery 1
Date & Time October 5 (Wed), 13:30–15:10 Place Bexco Room 3
Chairs Seong-Ho Kong (Seoul National University Hospital, Korea)
YoungRok Choi (Seoul National University Hospital, Korea)
Speakers
  1. 1.Update on Fluorescent Image Guided Surgery (FIGS)
    Raul Rosenthal (Cleveland Clinic, USA)
  2. 2.Fluorescence-guided surgery in breast cancer
    Seeyoun Lee (National Cancer Center, Korea)
  3. 3.ICG-guided hepatobiliary surgery
    Ishizawa Takeaki (University of Tokyo, Japan)
  4. 4.Fluorescence image-guided robotic thyroidectomy
    Wan Wook Kim (Kyungpok National University Chilgok Hospital, Korea)
Fluorescence-guided surgery 2
Date & Time October 5 (Wed), 15:20-17:00 Place Bexco Room 3
Chairs Kyung Won Seo (Kosin University Gospel Hospital, Korea)
Françoise Cailler (Surgimab, France)
Speakers
  1. 1.LN navigation in gastric surgery
    Yoo Min Kim (Severance Hospital, Korea)
  2. 2.Development and clinical application of tumor specific fluorescence probe
    Françoise Cailler (Surgimab, France)
  3. 3.Development of activatable fluorescent probes
    Yasuteru Urano (University of Tokyo, Japan)
  4. 4.Artificial intelligence (AI) based assessment of bowel perfusion in ICG guided colorectal surgery
    Gyung Mo Son (Pusan National University Yangsan Hospital, Korea)